# SDR CA100924003

- Difficulty date: September 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 10,392 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 071060120
- Condition: Cracked
- Location: Rt Wing Root
- Part time: 105,367 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE 200 HR INSP, WHILE INSPECTING THE RT WING ROOT AREA, IT WAS NOTED THAT THE RT WING ROOT BULKHEAD ABOVE THE CO-PILOTS DOOR HAD SEVERAL CRACKS RUNNING IN ALL DIRECTIONS. WHEN THE RT WING TIP WAS MOVED UP OR DOWN OR FORE AND AFT, THIS CAUSED THE CRACKS TO MOVE AND THE CO-PILOT DOOR FRAME ALSO SHOWED MOVEMENT.  LOOKING AT THE BULKHEAD, IT LOOKS LIKE THERE WAS PREVIOUS DAMAGE, POSSIBLY A FLIP OVER THAT CAUSED THIS CRACKING TO START. ALSO, SUGGEST WHEN THEY INSTALL THE ADDED CO-PILOT DOOR FRAME,  THEY SHOULD REINFORCE THE WING ROOT BULKHEAD TO STRENGTHEN THE DOOR FRAME AREA.
